# SDR QXEA2013050600892

- Difficulty date: May 6, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 564-584
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25P IS CORRODED BS 564.5-584.5.   BLENDED CORROSION IAW SRM REV 12 51-42-05-02-01 AND 51-21-00-00-02.   CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-02-250-801 PT 4 AND 51-00-01-250-801 PT 6 REV 9.  FOUND TO BE OUT OF LIMITS IAW SRM 53-40-03-00-01, REV 12.  REMOVED STRINGER IAW SRM 51-42-05-02-01, REV 12.  MATCH DRILLED NEW STRINGER IAW SRM 51-40-07-02-01, REV 12.    INSTALLED NEW STRINGER IAW SRM 51-42-05-02-01, 51-40-15-02-01 REV 12.
